MathSciNet Relay Station
MathSciNet bibliographic data
MR443015 (56 #1388) 60B05 (46B05)
Maurey, Bernard; Pisier, Gilles Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach. (French) Studia Math. 58 (1976), no. 1, 45–90.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement